Alert archive / Indiana / Flash Flood Warnings in 2019
Flash Flood Warning 27, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 16, 2019, 5:46 PM EDT for Brown County, Greene County, Monroe County, Indiana. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2019, 5:46 PM EDT (21:46 UTC)
- Expired
- Jun 16, 2019, 9:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, IN, Greene County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 73 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:54 PM EDT | FLASH FLOOD | 3 Ssw Nashville, IN | DISPATCH REPORTS CREW HEADING TO RESCUE RESIDENTS POSSIBLY TRAPPED DUE TO SMALL DAM FAILURE. |
| Jun 16, 6:55 PM EDT | FLASH FLOOD | 3 Se Yellowwood Lake, IN | DISPATCH REPORTS WATER FLOWING OVER STATE ROAD 46 WITH CARS GOING AROUND HIGH WATER SIGNS. |
| Jun 16, 9:25 PM EDT | FLASH FLOOD | 3 Ese Yellowwood Lake, IN | DISPATCH REPORTING VERY SIGNIFICANT FLOODING ONGOING SOUTH AND WEST OF NASHVILLE. NUMEROUS ROAD CLOSURES WITH PORTIONS OF STATE ROAD 46 UNDER WATER. SEVERAL WATER RESCUES COMPLETED IN THE LAST HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
506
WGUS53 KIND 162146
FFWIND
INC013-055-105-170145-
/O.NEW.KIND.FF.W.0027.190616T2146Z-190617T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
546 PM EDT Sun Jun 16 2019
The National Weather Service in Indianapolis has issued a
* Flash Flood Warning for...
Central Monroe County in south central Indiana...
Southern Brown County in south central Indiana...
Northern Greene County in southwestern Indiana...
* Until 945 PM EDT.
* At 546 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Bloomington, Nashville, Worthington, Yellowwood Lake, Indiana
University, Solsberry, Woodville Hills, Stone Head, Gnaw Bone,
Story and Whitehall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3916 8717 3917 8668 3918 8668 3920 8608
3908 8608 3907 8718
$$
501 follow-up statement
996
WGUS73 KIND 162317
FFSIND
Flash Flood Statement
National Weather Service Indianapolis IN
717 PM EDT Sun Jun 16 2019
INC013-055-105-170145-
/O.CON.KIND.FF.W.0027.000000T0000Z-190617T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IN-Brown IN-Greene IN-
717 PM EDT Sun Jun 16 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
CENTRAL MONROE...SOUTHERN BROWN AND NORTHERN GREENE COUNTIES...
At 716 PM EDT, local law enforcement reported heavy rain due to a
thunderstorm over the warned area. Flash flooding is occurring.
Water is flowing across State Road 46 in portions of Brown County.
Some locations that will experience flooding include...
Bloomington, Nashville, Worthington, Yellowwood Lake, Indiana
University, Solsberry, Woodville Hills, Stone Head, Gnaw Bone, Story
and Whitehall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3916 8717 3917 8668 3918 8668 3920 8608
3908 8608 3907 8718
$$
50What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 4:36 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 16, 4:36 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 436 PM EDT Sun Jun 16 2019 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 333 PM EDT Sun Jun 16 2019 Upper waves combined with a couple of meandering fronts will keep chances for showers and thunderstorms across central Indiana into next weekend. The wet pattern will keep temperatures near normal to below normal through the period. && .NEAR TERM...(Rest of This Afternoon and Tonight) Issued at 333 PM EDT Sun Jun 16 2019 This afternoon a cold front was across northern Indiana, but a boundary with a temperature gradient was across southern Indiana. Temperatures south of the boundary were in the mid and upper 80s, with upper 70s to around 80 north of this boundary. Scattered thunderstorms were across southern sections of central Indiana. Some upper energy will interact with the boundary and the approaching cold front from the north to produce scattered to numerous showers and thunderstorms this afternoon into the evening. Expect the greatest coverage to be in the south closer to the better instability. Will go likely PoPs there with chance PoPs elsewhere. Given the good instability south with the presence of a boundary, strong to severe storms are possible mainly south into the evening. Overnight the upper wave will exit to the east, diminishing the forcing across the area. Will allow PoPs to drop back to slight chance category all areas by 12Z with this lull in forcing. Precipitable water values remain over 1.5 inches across the southern half of the area, so locally heavy rain and flooding remain a threat. However, given the expected coverage and duration of the thunderstorms tonight, feel that the threat won't be widespread enough for a flood watch. Will continue to highlight in the Hazardous Weather Outlook and social media products. Trended toward a model blend for lows tonight. && .SHORT TERM...(Monday through Wednesday) Issued at 333 PM EDT Sun Jun 16 2019 Models are close enough that the NBM initialization was accepted for most items. The short term will continue the pattern of upper waves interacting with surface boundaries to produce showers and thunderstorms at times. Monday morning should see lower coverage of rain, but as another upper wave moves into the area more numerous showers and storms will develop in the afternoon and then continue into the evening. Again the highest coverage should be across the south closer to the better instability. Only scattered coverage of convection is then expected across the area Monday night into Tuesday night with no strong upper waves to interact with the boundary. A stronger wave will move in for Wednesday though, bringing widespread showers and storms during the afternoon. Will go with high PoPs then. Locally heavy rain and flooding will remain a threat throughout the short term given the moisture laden airmass. Another flood watch may be needed in the future when better confidence in timing and coverage of storms is present. && .LONG TERM /Wednesday Night through Sunday/... Issued at 324 PM EDT Sun Jun 16 2019 The active pattern again looks to continue well into the long term portion of the forecast, which could begin to cause serious problems water wise given the widespread 2 to 5 inches already experienced across central Indiana. This threat will continue to merit close scrutiny as the week wears on. There may be a bit of a break in the action late Thursday night into early Friday, but unfortunately at this point that is the only time without a chance for showers and thunderstorms. Temperatures during the period will climb back closer to normal as ridging begins to build to the east and widespread southwest flow is in place across the area. && .AVIATION /Discussion for the 162100Z KIND TAF Update/... Issued at 432 PM EDT Sun Jun 16 2019 Potential for scattered convection to develop in the vicinity of the KIND terminal expected to increase over the next couple of hours, as a mid level vorticity center, currently over Illinois, moves east and interacts with a very unstable air mass. Appears this potential may last well into the evening hours. Previous discussion follows. MVFR ceilings may improve for a while this evening and overnight before deteriorating again near daybreak. A brief period of IFR cannot be ruled out. Some light fog will also be possible at mainly the outlying sites, but visibilities should remain MVFR. Winds will be 10KT or less through the period, generally out of the southwest early, becoming more northwesterly and then variable with time. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM...Nield AVIATION...JAS
Hazardous weather outlook, Jun 16, 3:49 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 349 PM EDT Sun Jun 16 2019 INZ021-028>031-035>049-051>057-060>065-067>072-172000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 349 PM EDT Sun Jun 16 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Thunderstorms are possible through tonight. Some storms may be severe, mainly into the evening. Hazards: Damaging winds, large hail, heavy rain, flooding, and lightning. Timing: Thunderstorms are possible at any time tonight. The severe storm threat is mainly before 1000 PM. Heavy rain and flooding are possible at any time. Discussion: Upper waves and a surface front will keep showers and thunderstorms across the area through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: Thunderstorms are possible each day. A few strong to isolated severe storms are possible on Monday. Lightning and locally heavy rain are threats from any storm. Repeated rounds of rainfall, heavy at times, could lead to moderate widespread flooding this week. Discussion: A stalling frontal system and active upper pattern will bring several rounds of showers and thunderstorms to central Indiana this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible tonight and again Monday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jun 16, 2:58 PM EDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
258 PM EDT Sun Jun 16 2019
INZ068-069-161930-
Daviess IN-Martin IN-
258 PM EDT Sun Jun 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARTIN AND SOUTHERN
DAVIESS COUNTIES UNTIL 330 PM EDT...
At 258 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Petersburg, moving northeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Shoals, Loogootee, Montgomery, Cannelburg, Alfordsville, West Boggs
Lake and Glendale Fishery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3850 8696 3850 8698 3851 8700 3851 8704
3850 8706 3854 8711 3853 8712 3853 8714
3852 8713 3852 8715 3855 8719 3855 8721
3854 8722 3855 8724 3877 8688 3853 8671
3853 8683 3849 8688 3851 8693 3849 8695
TIME...MOT...LOC 1858Z 239DEG 22KT 3851 8711
50Local storm report, Jun 16, 4:20 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 1 NNW NORTH TERRE HAUTE 39.55N 87.37W
06/16/2019 M3.68 INCH VIGO IN PUBLIC
RAIN TOTAL FROM 12 AM JUNE 15 TO 12 AM JUNE
16.
&&
BHHSpecial weather statement, Jun 16, 4:20 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
420 PM EDT Sun Jun 16 2019
INZ071-072-162045-
Jackson IN-Jennings IN-
420 PM EDT Sun Jun 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON AND
SOUTHWESTERN JENNINGS COUNTIES UNTIL 445 PM EDT...
At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brownstown, or 7 miles west of Seymour, moving east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Seymour, Brownstown, Vallonia and Cortland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central and southeastern Indiana.
LAT...LON 3884 8611 3902 8612 3904 8575 3882 8575
3881 8577
TIME...MOT...LOC 2019Z 267DEG 28KT 3894 8602
50Local storm report, Jun 16, 4:57 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
457 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL SEYMOUR 38.96N 85.89W
06/16/2019 E0.70 INCH JACKSON IN TRAINED SPOTTER
&&
BHHSpecial weather statement, Jun 16, 5:14 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
514 PM EDT Sun Jun 16 2019
INZ060-067-162145-
Knox IN-Sullivan IN-
514 PM EDT Sun Jun 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN AND
NORTHEASTERN KNOX COUNTIES UNTIL 545 PM EDT...
At 514 PM EDT, Doppler radar was tracking a strong thunderstorm near
Russellville, or 13 miles north of Vincennes, moving east at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bicknell, Carlisle, Oaktown, Edwardsport, Freelandville and
Pleasantville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southwestern Indiana.
LAT...LON 3888 8754 3890 8754 3889 8753 3890 8753
3890 8752 3894 8752 3897 8724 3891 8724
3891 8722 3881 8722 3880 8723 3882 8724
3879 8724 3876 8750 3877 8751 3878 8749
3882 8753 3885 8753 3886 8755
TIME...MOT...LOC 2114Z 267DEG 22KT 3886 8746
50Local storm report, Jun 16, 5:38 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
538 PM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 3 E WORTHINGTON 39.12N 86.93W
06/16/2019 E1.25 INCH GREENE IN PUBLIC
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:04 PM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 15, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 50 min |
| Jun 15, 8:12 PM EDT | Flash Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 15, 8:12 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings | 48 min |
| Jun 15, 8:18 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 42 min |
| Jun 15, 8:20 PM EDT | Tornado Warning | IND | Bartholomew, Decatur | 40 min |
| Jun 15, 8:38 PM EDT | Tornado Warning | IND | Rush | 37 min |
| Jun 15, 8:46 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings | 44 min |
| Jun 15, 8:51 PM EDT | Tornado Warning | IND | Decatur | 39 min |
| Jun 15, 8:56 PM EDT | Tornado Warning | IND | Jennings | 49 min |
| Jun 15, 9:37 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 4 hr |
| Jun 15, 10:56 PM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 16, 1:18 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 42 min |
| Jun 16, 1:38 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 22 min |
| Jun 16, 1:56 AM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 6 hr |
| Jun 16, 1:58 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe | 47 min |
| Jun 16, 1:59 AM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 16, 2:02 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 6 hr |
| Jun 16, 2:06 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 39 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Montgomery, Tipton | 23 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 23 min |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Putnam | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Marion | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hancock | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 7 hr |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 7 days |
| Jun 16, 3:40 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam, Sullivan and 2 more | 50 min |
| Jun 16, 4:02 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 43 min |
| Jun 16, 4:10 AM EDT | Flash Flood Warning | IND | Brown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more | 3 hr |
| Jun 16, 4:44 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Lawrence, Martin, Monroe | 31 min |
| Jun 16, 5:34 AM EDT | Flash Flood Warning | IND | Bartholomew, Jackson, Jennings | 116 min |
| Jun 16, 7:18 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more | 24 hr |
| Jun 16, 7:55 AM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 3 hr |
| Jun 16, 9:58 AM EDT | Flash Flood Warning | IND | Greene, Jackson, Jennings, Lawrence | 4 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 49 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Shelby | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 37 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Marion | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Johnson | 28 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 13 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Madison | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Clay, Greene | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Decatur | 35 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Owen | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Johnson | 68 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Bartholomew | 39 hr |
| Jun 16, 10:33 AM EDT | River Flood Warning | IND | Bartholomew | 32 hr |
| Jun 16, 12:00 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 6 hr |
| Jun 16, 2:58 PM EDT | Special Weather Statement | IND | Daviess | 32 min |
| Jun 16, 4:20 PM EDT | Special Weather Statement | IND | Jackson | 25 min |
| Jun 16, 4:26 PM EDT | River Flood Warning | IND | Knox | 4 days |
| Jun 16, 4:33 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 27 min |
| Jun 16, 4:50 PM EDT | Flash Flood Warning | IND | Jackson | 9 hr |
| Jun 16, 4:55 PM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 35 min |
| Jun 16, 5:14 PM EDT | Special Weather Statement | IND | Knox | 31 min |
| Jun 16, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 31 min |
| Jun 16, 5:54 PM EDT | Special Weather Statement | IND | Owen | 36 min |
| Jun 16, 5:57 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Delaware, Hamilton and 15 more | 6 hr |
| Jun 16, 6:39 PM EDT | Special Weather Statement | IND | Jackson | 51 min |
| Jun 16, 7:06 PM EDT | Flash Flood Warning | IND | Daviess, Knox, Martin | 6 hr |
| Jun 16, 7:48 PM EDT | Areal Flood Warning | IND | Delaware, Madison | 6 hr |
Nearby
Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.